MAUDE Adverse Event Report: EDWARDS LIFESCIENCES COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number 9750CM23A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by a field clinical specialist, during a transfemoral transcatheter aortic valve replacement procedure using a 23mm sapien 3 ultra resilia valve, the sheath was inserted without resistance and then the delivery system was inserted and the delivery system catheter cracked releasing flush from the crack.The resistance was attributed to angulation of the sheath.It was advised by the field clinical specialist that the sheath be pulled back slightly to reduce the severe angulation contributing to the resistance.After the crack of the ds, it was advised by the rep to remove the entire system (sheath, ds, valve) as one unit as to prevent stripping of the valve.The physician declined to exchange or remove the sheath at that time and requested a new delivery system and valve.A second delivery system, prepared per instructions for use with a new valve, was inserted into the existing esheath, at which point resistance was again encountered.Fluoroscopic imaging of the sheath demonstrated that two valves were visible within the sheath.At that point, the sheath, delivery system, and valves were removed together as a single unit, as initially recommended.A new sheath was introduced and internally dilated up to 18 french.A new delivery system and valve were subsequently inserted, and the valve was successfully deployed.The patient remained stable throughout the procedure.No patient injury was reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.

Brand Name
COMMANDER DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key25128579
Report Number2015691-2026-15040
Device Sequence Number10694465
Product Code NPT
UDI-Device Identifier00690103207828
UDI-Public(01)00690103207828(17)271103(10)67182112
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9750CM23A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale